# SDR HEEA087848

- Difficulty date: June 15, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 2,822 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2249
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE LEADING EDGE CRACKED. REPLACED WITH SERVICEABLE PART.
